# SDR 99FDEA00309

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084934
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

99-189 - AFTER T/O, A BURN SMELL BECAME PRESENT AND STAYED FOR 1 MIN WITH VENTS OPEN.  REMOVED AND REPLACED WATER SEPARATOR (COALESCOR BAG) IN BOTH PACKS PER MM 21-51-11-3.  RAN ENG AT HI-PWR PER JRH.  OPS CK GOOD.  OK FOR SERV.  PREVIOUS WRITE-UP THAT SAME DAY WAS FOR A BIRD INGESTION IN THE NR 1 ENG.  HPC BOROSCOPE E/W PER MM 72-31-00 WITH NO DAMAGE NOTED.
